Menu:

Papers and Preprints

Cohomology

Bounds for the multiplicities of cohomological automorphic forms on GL3/Q in the weight aspect
IMRN (2020). https://doi.org/10.1093/imrn/rnaa048.

Endoscopy and cohomology in a tower of congruence manifolds for U(n,1)
(With S. W. Shin) Forum Math. Sigma 7 (2019), DOI: https://doi.org/10.1017/fms.2019.13.
The arXiv version contains a bound for fixed vectors in supercuspidal representations of GL2 that was not included in the published version.

Endoscopy and cohomology of a quasi-split U(4)
In Families of Automorphic Forms and the Trace Formula, Simons Symposia, 297-325. Springer (2016). DOI 10.1007/978-3-319-41424-9.

Endoscopy and cohomology growth on U(3)
Compositio Math. 150 (2014), 903-910.
Available on CJO2014 doi:10.1112/S0010437X13007720.

On the torsion in the cohomology of arithmetic hyperbolic 3-manifolds
(With W. Müller) Duke Math. J. 162 no. 5 (2013), 863-888.

Theta lifting and cohomology growth in p-adic towers
(With M. Cossutta) IMRN, doi:10.1093/imrn/rns139.

Bounds for the multiplicities of cohomological automorphic forms on GL2
Ann. of Math. 175 no. 3 (2012), 1629-1651.

Asymptotics of Eigenfunctions

Upper bounds for Maass forms on semisimple groups
Preprint.

Lower bounds for Maass forms on semisimple groups
(With F. Brumley) Compositio Math. 156 no. 5 (2020), 959-1003.

Local bounds for Lp norms of Maass forms in the level aspect
Algebra and Number Theory 10 no. 3 (2016), 803–812, DOI: 10.2140/ant.2016.10.803.

Lp norms of higher rank eigenfunctions and bounds for spherical functions
J. Eur. Math. Soc. 18 issue 7 (2016), 1437–1493, DOI: 10.4171/JEMS/619.

Geodesic restrictions of arithmetic eigenfunctions
Duke Math. J 165 no. 3 (2016), 463-508, DOI 10.1215/00127094-3166736.

Restrictions of SL3 Maass forms to maximal flat subspaces
IMRN, doi:10.1093/imrn/rnu155.

Triple product L-functions and quantum chaos on SL(2,C)
Israel J. Math. 200 (2014), 423-448, doi:10.1007/s11856-014-1044-9.

Mass equidistribution for automorphic forms of cohomological type on GL2
J. Amer. Math. Soc. 24 (2011), 1051-1103.

Erratum to “ Mass equidistribution for automorphic forms of cohomological type on GL2
J. Amer. Math. Soc. 25 (2012), 615-616.

Miscellany

Appendix to Asymptotic trace formula for the Hecke operators by J. Jung and N. Sardari. Math. Annalen 378 (2020), 513-557.

On the number of harmonic frames
(With S. Waldron) Appl. Comp. Harm. Ann., https://doi.org/10.1016/j.acha.2018.02.004.

Some Eisenstein series motivated by string theory
Draft note.

Zero repulsion in families of elliptic curve L-functions and an observation of S. J. Miller
BLMS 2012; doi: 10.1112/blms/bds063.

Older Papers

Eigenvalues of schrüdinger operators with potential asymptotically homogeneous of degree -2
(With A. Hassell) Trans. AMS 360 (2008), 4145-4167.

Another simple proof of the high girth, high chromatic number theorem
Amer. Math. Monthly 115 no. 1 (2008), 68-70.

On the existence of extremal cones and comparative probability orderings
J. Math. Psych. 51 no. 5 (2007), 319-324.

Orders on multisets and discrete cones
(With M. D. E. Conder and A. Slinko) Order 24 no. 4 (2007), 277-296.